logo ANNALES DE L'INSTITUT FOURIER

With cedram.org

70 matches

1  2  3


Matthew Satriano
de Rham Theory for Tame Stacks and Schemes with Linearly Reductive Singularities
(Théorie de De Rham pour les champs non sauvages et schémas avec des singularités linéairement réductives)
Vol. 62 no. 6 (2012), p. 2013-2051 Details
Dmitri I. Panyushev; Oksana S. Yakimova
A remarkable contraction of semisimple Lie algebras
(Une contraction remarquable pour les algèbres de Lie semi-simples)
Vol. 62 no. 6 (2012), p. 2053-2068 Details
Christian Le Merdy; Quanhua Xu
Strong $q$-variation inequalities for analytic semigroups
(Inégalités de $q$-variation forte pour les semi-groupes analytiques)
Vol. 62 no. 6 (2012), p. 2069-2097 Details
Jan O. Kleppe
The Hilbert Scheme of Buchsbaum space curves
(Le schéma de Hilbert des courbes gauches de Buchsbaum)
Vol. 62 no. 6 (2012), p. 2099-2130 Details
Yong HU
Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains
(Principe local-global pour les formes quadratiques sur les corps de fractions d’anneaux henséliens de dimension deux)
Vol. 62 no. 6 (2012), p. 2131-2143 Details
Mattias Jonsson; Mircea Mustaţă
Valuations and asymptotic invariants for sequences of ideals
(Valuations et invariants asymptotiques pour les suites graduées d’idéaux.)
Vol. 62 no. 6 (2012), p. 2145-2209 Details
Patrick Bonckaert; Freek Verstringe
Normal forms with exponentially small remainder and Gevrey normalization for vector fields with a nilpotent linear part
(Formes normales avec reste exponentiellement petit et normalisation Gevrey pour les champs de vecteurs avec une partie linéaire nilpotente)
Vol. 62 no. 6 (2012), p. 2211-2225 Details
Mathieu Dutour Sikirić; Achill Schürmann; Frank Vallentin
Inhomogeneous extreme forms
(Formes inhomogènes extrêmes)
Vol. 62 no. 6 (2012), p. 2227-2255 Details
Ya-Guang Wang; Mark Williams
The inviscid limit and stability of characteristic boundary layers for the compressible Navier-Stokes equations with Navier-friction boundary conditions
(Limite non visqueuse et stabilité des couches limites caractéristiques pour les équations de Navier-Stokes compressibles avec conditions de frottement de Navier sur le bord)
Vol. 62 no. 6 (2012), p. 2257-2314 Details
Ph. Cassou-Noguès; M.J. Taylor
Equivariant Euler characteristics and sheaf resolvents
(Caractéristiques d’Euler équivariantes et faisceau résolvant.)
Vol. 62 no. 6 (2012), p. 2315-2345 Details
Kiril Datchev; András Vasy
Propagation through trapped sets and semiclassical resolvent estimates
(Propagation à travers des ensembles captés et estimations semiclassiques de la résolvante)
Vol. 62 no. 6 (2012), p. 2347-2377 Details
Kiril Datchev; András Vasy
Semiclassical resolvent estimates at trapped sets
(Estimations de résolvantes semi-classiques et ensembles captifs)
Vol. 62 no. 6 (2012), p. 2379-2384 Details
Éditeur des AIF
Erratum: “Weil representation and beta-extensions” by Corinne Blondel, volume 62.4 (2012), pp. 1319-1366.
(Erratum : “Représentation de Weil et beta-extension” par Corinne Blondel, tome62.4 (2012), p. 1319-1366)
Vol. 62 no. 6 (2012), p. 2385-2385 Details
Nikolai Nikolski
In a shadow of the RH: Cyclic vectors of Hardy spaces on the Hilbert multidisc
(À l’ombre de l’HR  : Vecteurs cycliques de l’espace de Hardy du multidisque hilbertien)
Vol. 62 no. 5 (2012), p. 1601-1626 Details
Charles Frances
Dégénerescence locale des transformations conformes pseudo-riemanniennes
(Local degeneracy of pseudo-Riemannian conformal transformations)
Vol. 62 no. 5 (2012), p. 1627-1669 Details
Olivier Brunat
On semisimple classes and semisimple characters in finite reductive groups
(Sur les classes de conjugaison semi-simples et les caractères semi-simples des groupes réductifs finis)
Vol. 62 no. 5 (2012), p. 1671-1716 Details
Boris Haspot
Well-posedness for density-dependent incompressible fluids with non-Lipschitz velocity
(Existence de solutions fortes pour Navier-Stokes non-homogène avec vitesse non-Lipschitz)
Vol. 62 no. 5 (2012), p. 1717-1763 Details
Stavros Argyrios Papadakis; Bart Van Steirteghem
Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$
(Les dégénérescences équivariantes des modules sphériques de type $\mathsf {A}$)
Vol. 62 no. 5 (2012), p. 1765-1809 Details
Martin R. Bridson; Karen Vogtmann
The Dehn functions of $Out(F_n)$ and $Aut(F_n)$
(Les fonctions de Dehn de $Out(F_n)$ et $Aut(F_n)$)
Vol. 62 no. 5 (2012), p. 1811-1817 Details
Ivan Fesenko; Guillaume Ricotta; Masatoshi Suzuki
Mean-periodicity and zeta functions
(Moyenne périodicité et fonctions zeta)
Vol. 62 no. 5 (2012), p. 1819-1887 Details
Yves Benoist; Hee Oh
Effective equidistribution of S-integral points on symmetric varieties
(Équidistribution effective des points S-entiers des variétés symétriques)
Vol. 62 no. 5 (2012), p. 1889-1942 Details
Michel Raibaut
Fibre de Milnor motivique à l’infini et composition avec un polynôme non dégénéré
(Motivic Milnor fiber at infinity and composition with a non-degenerate polynomial)
Vol. 62 no. 5 (2012), p. 1943-1981 Details
Daniel Greb; Christian Miebach
Invariant meromorphic functions on Stein spaces
(Fonctions méromorphes invariantes sur les espaces de Stein)
Vol. 62 no. 5 (2012), p. 1983-2011 Details
Alessio Martini
Analysis of joint spectral multipliers on Lie groups of polynomial growth
(Analyse de multiplicateurs spectraux conjoints sur des groupes de Lie à croissance polynomiale)
Vol. 62 no. 4 (2012), p. 1215-1263 Details
Hajime Ono; Yuji Sano; Naoto Yotsutani
An example of an asymptotically Chow unstable manifold with constant scalar curvature
(Un exemple de variété à courbure scalaire constante asymptotiquement instable au sens de Chow)
Vol. 62 no. 4 (2012), p. 1265-1287 Details
Jérôme Tambour
LVMB manifolds and simplicial spheres
(Variétés LVMB et sphères simpliciales.)
Vol. 62 no. 4 (2012), p. 1289-1317 Details
Corinne Blondel
Représentation de Weil et $\beta $-extensions
(Weil representation and $\beta $-extensions)
Vol. 62 no. 4 (2012), p. 1319-1366 Details
Mustafa Korkmaz; Athanase Papadopoulos
On the ideal triangulation graph of a punctured surface
(Sur le graphe des triangulations idéales d’une surface épointée)
Vol. 62 no. 4 (2012), p. 1367-1382 Details
J. Tilouine
Formes compagnons et complexe BGG dual pour $GSp_4$
(Companion form and the dual BGG complex for $GSp_4$)
Vol. 62 no. 4 (2012), p. 1383-1436 Details
Shun Tang
Uniqueness of equivariant singular Bott-Chern classes
(Unicité des classes de Bott-Chern singulières équivariantes)
Vol. 62 no. 4 (2012), p. 1437-1482 Details

1  2  3

top